MathSciNet Relay Station
MathSciNet bibliographic data
MR2204249 92D40 (34A37 34D20)
Tang, Sanyi; Xiao, Yanni; Chen, Lansun; Cheke, Robert A. Integrated pest management models and their dynamical behaviour. Bull. Math. Biol. 67 (2005), no. 1, 115–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement